# SDR CA190506011

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R751547
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD AN INFLIGHT SYSTEM 3 HYDRAULIC PRESSURE LOW INDICATION IN FLIGHT AND DIVERTED FOR LANDING CREW INFORMED THAT CB HYD 3 A WAS POPPED. (TC# 20190506011)
